| Catalog Number |
PDP149H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a patient underwent a tumor resection on (b)(6) 2023 and suture was used.After removing the tumor, the doctor found that the problem of pulling off suture needle happened while suturing the skin, making it unusable.Immediately stop using and replace with a new suture of the same origin, batch number, and model.No reported patient consequences.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.Please clarify if there were consequences for the patient.Information requested is unknown.A review of the batch manufacturing records was conducted, and no related non-conformance's were identified.No product available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.